Applied Mathematics

Applied Mathematics

ISSN Print: 2152-7385
ISSN Online: 2152-7393
www.scirp.org/journal/am
E-mail: am@scirp.org
"A Computational Quadruple Laplace Transform for the Solution of Partial Differential Equations"
written by Hamood Ur Rehman, Muzammal Iftikhar, Shoaib Saleem, Muhammad Younis, Abdul Mueed,
published by Applied Mathematics, Vol.5 No.21, 2014
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top